# SDR AALA202101259014

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 32,955 hours, 13,399 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Low Pressure
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  NR 2 LIFE RAFT PRESSURE GAUGE READING LOW.  REPLACED CABIN NR 2 LIFE RAFT WITH SERVICEABLE UNIT, IAW B737NG AMM 25-64-00-900-810.
